# SDR DALA2015081905043

- Difficulty date: August 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 38,925 hours, 26,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, CREW NOTED THE CABIN EMERGENCY EXIT LIGHT AT THE TAILCONE EXIT WAS INTERMITTENTLY BLINKING AND WAS INOPERATIVE WHEN TURNED ON.  MAINTENANCE REPLACED THE B5-260 POWER SUPPLY AND THE SYSTEM CHECKED NORMALLY.
